# SDR SWIA202053967

- Difficulty date: November 9, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 35,063 hours, 30,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN (P/N 601R10871-3 SRM ITEM 8) BETWEEN WS 371.00 WS 377.00 IS BENT 0.250" UPWARD ALONG 3.50" SPANWISE & 1.00? CHORDWISE.  CLASSIFIED AS MAJOR REPAIR M-337 INITIATED.  FILED CLOSED.  REPAIR OF LOWER SKIN PERFORMED BY MHIRJ MRT PERSONNEL, PER REO.  COMPLIED WITH TASK CARD AND FORM M-337.
